Skip to Main content Skip to Navigation
Journal articles

Regularity of optimal transport and cut locus: from nonsmooth analysis to geometry to smooth analysis

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00974787
Contributor : Aurélie Reymond Connect in order to contact the contributor
Submitted on : Monday, April 7, 2014 - 2:27:28 PM
Last modification on : Monday, June 28, 2021 - 2:26:03 PM

Identifiers

  • HAL Id : hal-00974787, version 1

Citation

Cédric Villani. Regularity of optimal transport and cut locus: from nonsmooth analysis to geometry to smooth analysis. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2011, 30 (2), pp.559-571. ⟨hal-00974787⟩

Share

Metrics

Les métriques sont temporairement indisponibles